# SDR FDKA200612366

- Difficulty date: December 18, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N806LR
- Make and model: Dhav DHC8101
- Aircraft serial: 093
- Aircraft time: 45,808 hours, 56,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6183 JFK-BWI (2021 PHX LCL).  AISLE PATH EMERGENCY LIGHTING WIRING BROKE AT AISLE 9.  MX REPAIRED BROKEN WIRING.
